# SDR UPS06448118

- Difficulty date: August 15, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR CUTOUT AFT DOOR HINGE FOUND 1 FASTENER HOLE CRACKED AT FRAME AT 4 O`CLOCK POSITION APPROX 0.030 LONG.  REPAIRED AS PER RS R53-25-35580 AND UPS EO B747-5330-25123-A
